Journal of the Mathematical Society of Japan

Codimension two nonsingular subvarieties of quadrics: scrolls and classification in degree d10

Mark Andrea A. de CATALDO

Full-text: Open access

Abstract

Let X be a codimension two nonsingular subvariety of a nonsingular quadric L2 of dimension n 5 . We classify such subvarieties when they are scrolls. We also classify them when the degree d 1 0 . Both results were known when n = 4 .

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 4 (1998), 879-902.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225113600

Digital Object Identifier
doi:10.2969/jmsj/05040879

Mathematical Reviews number (MathSciNet)
MR1643363

Zentralblatt MATH identifier
0927.14027

Subjects
Primary: 14Mxx: Special varieties
Secondary: 14Jxx: Surfaces and higher-dimensional varieties {For analytic theory, see 32Jxx}

Citation

CATALDO, Mark Andrea A. de. Codimension two nonsingular subvarieties of quadrics: scrolls and classification in degree $d\leq 10$. J. Math. Soc. Japan 50 (1998), no. 4, 879--902. doi:10.2969/jmsj/05040879. https://projecteuclid.org/euclid.jmsj/1225113600


Export citation